# SDR UIEA2016112200899

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 69771351
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANEL WORN.  REMOVED AND REPLACED THE ACCESS PANEL SEALS IAW AMM 28-11-10-900-001 THROUGH STEP 1.
